# SDR UPS04842655

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Stiff
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CAPTAINS CLEARVIEW WINDOW HARD TO OPEN.  OPENED AND CLOSED CAPTAIN'S SLIDING WINDOW THROUGH CYCLES.  WINDOW OPENS AND CLOSES NORMALLY.  NO DEFECTS NOTED.  OK FOR CONTINUOUS SERVICE.
